MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Samurai RC; Catheter, Guidewire

BOSTON SCIENTIFIC CORPORATION Samurai RC; Catheter, Guidewire
Model Number 2839
Medical Device Problem Codes Nonstandard Device (1420); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a coating issue occurred.A samurai rc guidewire was selected for treatment of the target lesion.During the procedure, the guidewire coating began to come off.The device was removed, and another guidewire was used to successfully complete the procedure.There were no patient complications.

Brand Name
Samurai RC
Common Device Name
Catheter, Guidewire
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia,
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25414279
Report Number2124215-2026-30255
Device Sequence Number5840411
Product Code DQX
UDI-Device Identifier08714729886679
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2008
Device Model Number2839
Device Catalogue Number2839
Device Lot Number0037733533
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown